# SDR SWAA2023020289449

- Difficulty date: January 7, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS986.5 AT LBL41 AT PASSENGER CABIN 2023-37028<[01] TOOL USED THICKNESS GAGE; P/N: 45MG; S/N: 221861811; DUE DATE: 08-NOV-23.;[02] TOOL USED EDDY CURRENT EQUIPMENT PN/ NORTEC 600D; SN/ 210138503; DUE DATE/ 19-MAY-23.;[03] REPAIRED FLOOR BEAM BS 986.5 LBL 43; WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM-53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIG. 205. SEE INDIVIDUAL SIGN-OFF BELOW.;[04] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
